# SDR AALA20170320010

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 99,784 hours, 15,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING WALK AROUND, FOUND SMALL AREA OF DEFORMATION/BULGE MEASURING 1.5 INCH AT FUSELAGE STATION 440 BETWEEN STRINGERS 33L AND 34L.  REPAIRED IAW SRM 53-00-01-2R-1 AND SRM 53-30-03-2R-1.
